<< Previous Issue Journal of the Korean Mathematical Society (Vol. 38, No. 4) Next Issue >>
J. Korean Math. Soc. 2001 Vol. 38, No. 4, 697—881
Generalizations of the Nash equilibrium theorem on generalized convex spaces
Sehie Park
MSC numbers : 47H10, 49J53, 91A13
J. Korean Math. Soc. 2001 Vol. 38, No. 4, 697—709
Travel time tomography
Gunther Uhlmann
MSC numbers : 35R50
J. Korean Math. Soc. 2001 Vol. 38, No. 4, 711—722
The transport of nuclear contamination in fractured porous media
Jim Douglas, Jr. and Anna M. Spagnuolo
MSC numbers : 65C20, 65N30, 65M60
J. Korean Math. Soc. 2001 Vol. 38, No. 4, 723—761
Computers in algebra: new answers, new questions
Cheryl E. Praeger
MSC numbers : 20B40, 20C40
J. Korean Math. Soc. 2001 Vol. 38, No. 4, 763—780
A note on uniqueness and stability for the inverse conductivity problem with one measurement
Hyeonbae Kang and Jin Keun Seo
MSC numbers : Primary 35R30; Secondary 35J25
J. Korean Math. Soc. 2001 Vol. 38, No. 4, 781—791
Permutations with partially forbidden positions
Suk-Geun Hwang
MSC numbers : 15A05
J. Korean Math. Soc. 2001 Vol. 38, No. 4, 793—806
A recent progress in algorithmic analysis of FIFO queues with Markovian arrival streams
Tetsuya Takine
MSC numbers : 60K25, 60J25, 60J27
J. Korean Math. Soc. 2001 Vol. 38, No. 4, 807—842
Recent developments in nonlinear hyperbolic PDE
Demetrios Christodoulou
MSC numbers : 35
J. Korean Math. Soc. 2001 Vol. 38, No. 4, 843—852
Multiplicity results for periodic solutions of semilinear dissipative hyperbolic equations with coercive nonlinear term
Wan Se Kim
MSC numbers : 35L20, 35L27
J. Korean Math. Soc. 2001 Vol. 38, No. 4, 853—881

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd